# SDR UALA2009061801730

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 54,115 hours, 10,235 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT INOP ON SEATS 1E, 2F.   REPLACED EEL LIGHT ASSY.  LIGHTS OP CHECK OKAY.
